Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 38, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 14, 2011, 9:07 PM CDT for 9 counties in Oklahoma. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2011, 9:07 PM CDT (02:07 UTC)
- Expired
- Apr 14, 2011, 10:00 PM CDT
- In force
- 53 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Atoka County, OK, Bryan County, OK, Carter County, OK, Coal County, OK, Hughes County, OK, Johnston County, OK, Love County, OK, Marshall County, OK, Pontotoc County, OK
The radar
The Norman radar (KTLX), 141 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 9:40 PM CDT | HAIL 1 | 4 W Nida, OK | |
| Apr 14, 10:10 PM CDT | HAIL 1 | Achille, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 2:28 PM CDT | Tornado Watch | SPC | 7 hr |
| Apr 14, 9:06 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.1 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4948 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
942
WUUS54 KOUN 150207
SVROUN
OKC005-013-019-029-063-069-085-095-123-150300-
/O.NEW.KOUN.SV.W.0038.110415T0207Z-110415T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
907 PM CDT THU APR 14 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA...
ATOKA COUNTY IN SOUTHEAST OKLAHOMA...
WESTERN BRYAN COUNTY IN SOUTHEAST OKLAHOMA...
COAL COUNTY IN SOUTHEAST OKLAHOMA...
HUGHES COUNTY IN SOUTHEAST OKLAHOMA...
JOHNSTON COUNTY IN SOUTHEAST OKLAHOMA...
MARSHALL COUNTY IN SOUTHEAST OKLAHOMA...
SOUTHEASTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
EASTERN LOVE COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL 1000 PM CDT
* AT 906 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF WETUMKA
TO JUST EAST OF ADA TO THACKERVILLE...MOVING EAST AT 35 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF HALF DOLLARS...
WIND GUSTS TO 60 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
* LOCATIONS IN THE WARNING INCLUDE COALGATE...DURANT...MADILL...
TISHOMINGO.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 1 AND 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3376 9638 3383 9658 3389 9659 3391 9664
3383 9671 3385 9686 3395 9693 3380 9709
3374 9708 3373 9717 3380 9722 3388 9718
3524 9625 3524 9597 3516 9597 3505 9607
3470 9608 3469 9589 3461 9587 3458 9578
TIME...MOT...LOC 0206Z 270DEG 31KT 3516 9619 3473 9647
3426 9680 3376 9716
$$2 follow-up statements
952
WWUS54 KOUN 150223
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
923 PM CDT THU APR 14 2011
OKC019-085-150231-
/O.CAN.KOUN.SV.W.0038.000000T0000Z-110415T0300Z/
LOVE OK-CARTER OK-
923 PM CDT THU APR 14 2011
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHEASTERN CARTER AND EASTERN LOVE COUNTIES...
LAT...LON 3376 9638 3383 9658 3389 9659 3391 9664
3383 9671 3386 9680 3385 9686 3404 9696
3524 9614 3524 9597 3516 9597 3505 9607
3470 9608 3469 9589 3460 9587 3458 9578
TIME...MOT...LOC 0221Z 270DEG 31KT 3496 9617 3473 9631
3443 9655 3404 9680
$$
OKC005-013-029-063-069-095-123-150300-
/O.CON.KOUN.SV.W.0038.000000T0000Z-110415T0300Z/
COAL OK-BRYAN OK-HUGHES OK-JOHNSTON OK-MARSHALL OK-PONTOTOC OK-
ATOKA OK-
923 PM CDT THU APR 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR ATOKA...SOUTHEASTERN PONTOTOC...MARSHALL...JOHNSTON...HUGHES...
WESTERN BRYAN AND COAL COUNTIES...
AT 921 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CALVIN TO PONTOTOC TO
JUST WEST OF MADILL...MOVING EAST AT 35 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF HALF DOLLARS...
WIND GUSTS TO 60 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
* LOCATIONS IN THE WARNING INCLUDE ACHILLE...ATOKA...
BROMIDE...CALVIN...CANEY...CENTRAHOMA...COALGATE...DURANT...
FILLMORE...GERTY...KINGSTON...LAKE TEXOMA...LEHIGH...MADILL...
MILBURN...PONTOTOC...REDDEN...STRINGTOWN...STUART...TISHOMINGO...
TUSHKA...AND WOODVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3376 9638 3383 9658 3389 9659 3391 9664
3383 9671 3386 9680 3385 9686 3404 9696
3524 9614 3524 9597 3516 9597 3505 9607
3470 9608 3469 9589 3460 9587 3458 9578
TIME...MOT...LOC 0221Z 270DEG 31KT 3496 9617 3473 9631
3443 9655 3404 9680
$$427
WWUS54 KOUN 150247
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
947 PM CDT THU APR 14 2011
OKC123-150256-
/O.CAN.KOUN.SV.W.0038.000000T0000Z-110415T0300Z/
PONTOTOC OK-
947 PM CDT THU APR 14 2011
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHEASTERN PONTOTOC COUNTY...
LAT...LON 3376 9638 3383 9658 3389 9659 3391 9664
3383 9671 3387 9682 3436 9649 3488 9607
3470 9608 3469 9589 3460 9587 3458 9578
TIME...MOT...LOC 0246Z 270DEG 31KT 3473 9605 3453 9623
3417 9646 3388 9667
$$
OKC005-013-029-063-069-095-150300-
/O.CON.KOUN.SV.W.0038.000000T0000Z-110415T0300Z/
COAL OK-BRYAN OK-HUGHES OK-JOHNSTON OK-MARSHALL OK-ATOKA OK-
947 PM CDT THU APR 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR ATOKA...EASTERN MARSHALL...SOUTHEASTERN JOHNSTON...SOUTHEASTERN
HUGHES...WESTERN BRYAN AND EASTERN COAL COUNTIES...
AT 946 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
WARDVILLE TO COALGATE TO NIDA TO CENTRAL LAKE TEXOMA...MOVING EAST AT
35 MPH.
HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 60 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
* LOCATIONS IN THE WARNING INCLUDE ACHILLE...ATOKA...CALERA...
CANEY...COALGATE...DURANT...LAKE TEXOMA...KINGSTON...
LEHIGH...MILBURN...NIDA...STRINGTOWN...WAPANUCKA...AND WARDVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3376 9638 3383 9658 3389 9659 3391 9664
3383 9671 3387 9682 3436 9649 3488 9607
3470 9608 3469 9589 3460 9587 3458 9578
TIME...MOT...LOC 0246Z 270DEG 31KT 3473 9605 3453 9623
3417 9646 3388 9667
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 6:30 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Apr 14, 6:30 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
630 PM CDT THU APR 14 2011
.AVIATION...
A DRYLINE WILL DRIFT WEST OVER THE NEXT HOUR OR SO AROUND KOUN AND
KOKC...TEMPORARILY CAUSING WINDS TO BACK AROUND TO SW. EXPECT
RATHER VARIABLE SPEEDS AND DIRECTIONS AT THESE SITES UNTIL THE
COLD FRONT PASSES AROUND 0200Z. DUST FROM WEST TX WILL BE BLOWN
EAST ACROSS KLAW AND KSPS PRIOR TO THE ARRIVAL OF THE COLD
FRONT...ABOUT 0400Z. LOW CLOUDS AND SHRA ARE EXPECTED ACROSS ALL
BUT OUR SW SITES OVERNIGHT/EARLY FRIDAY. THE CLOUD HEIGHTS MAY
REACH IFR LEVELS IN N OK...AND MVFR LEVELS ARE LIKELY AT ALL SITES
OTHER THAN KSPS AND KHBR. STRONG NW WINDS WILL BE COMMON ON
FRIDAY...AND WILL DIMINISH SLOWLY INTO THE EVENING...ESPECIALLY IN
THE WEST.
&&
.PREV DISCUSSION... /ISSUED 323 PM CDT THU APR 14 2011/
DISCUSSION...
IN THE NEAR TERM...CONCERNS LIE WITH SEVERE THUNDERSTORM
DEVELOPMENT EAST OF THE DRYLINE...AND WITH ELEVATED WILDFIRE
POTENTIAL WEST OF THE DRYLINE. REGIONAL RADARS SHOW THAT THE FIRST
ECHOES HAVE ALREADY APPEARED EAST OF THE DRYLINE. WITH TIME...MID
LEVEL COOLING ASSOCIATED WITH THE CLOSED AND DEEPENING LOW...ALONG
WITH CONTINUED SURFACE HEATING...SHOULD ENCOURAGE FURTHER
DEVELOPMENT. THE PRESENT THERMODYNAMIC PROFILE IS CONDUCIVE TO
VERY LARGE HAIL...WITH A TORNADO THREAT DEVELOPING TOWARD EVENING
IN EASTERN PORTIONS OF THE CWA AS LOW LEVEL WIND FIELDS BECOME
MORE FAVORABLE.
A COLD FRONT WILL PUSH THROUGH THE CWA TONIGHT...EVENTUALLY ENDING
THE SEVERE WEATHER THREAT. HOWEVER...VERY STRONG POST FRONTAL
NORTHWEST WINDS ARE EXPECTED TO DEVELOP...WITH A HIGH WIND WATCH
AND WIND ADVISORY FOR FRIDAY LEFT UNCHANGED FROM THE PREVIOUS
FORECAST. IN ADDITION...HUMIDITY SHOULD BE LOW ENOUGH AND
TEMPERATURE HIGH ENOUGH IN SOUTHWESTERN PORTIONS OF THE CWA THAT A
FIRE WEATHER WATCH HAS BEEN ISSUED FOR FRIDAY. NORTHERN PORTIONS
OF THE CWA MAY REMAIN CLOUDY MOST OF THE DAY...WITH SOME VERY
LIGHT RAIN POSSIBLE.
WINDS WILL BECOME LIGHTER ON SATURDAY AS THE INTENSE CLOSED LOW
MOVES OFF TO THE NORTHEAST. THROUGH MONDAY...AFTERNOON HIGH TEMPERATURES
WILL WARM INTO THE 70S AND EVENTUALLY THE 80S. STRONG SOUTH WINDS
MAY DEVELOP AGAIN BY AROUND TUESDAY...WITH THE NEXT NOTABLE CHANCE
OF PRECIPITATION OCCURRING ROUGHLY AT MID-WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 47 63 37 73 / 20 20 10 0
HOBART OK 43 67 34 71 / 0 10 0 0
WICHITA FALLS TX 48 74 39 76 / 10 0 0 0
GAGE OK 44 59 27 74 / 20 10 0 0
PONCA CITY OK 45 58 37 68 / 50 50 10 0
DURANT OK 53 68 41 69 / 50 10 10 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ011-012-
014>019-021>025-027>029-033>041-044>046-050.
WIND ADVISORY FROM 4 AM TO 7 PM CDT FRIDAY FOR OKZ008-013-019-
020-025-026-028>030-039>041-044>046-050.
HIGH WIND WATCH FROM 4 AM CDT FRIDAY THROUGH FRIDAY EVENING FOR
OKZ004>007-009>012-014>018-021>024-027-033>038.
FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
FOR OKZ014-016-021>023-033>038-044.
TX...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ083>090.
WIND ADVISORY FROM 4 AM TO 7 PM CDT FRIDAY FOR TXZ086>090.
HIGH WIND WATCH FROM 4 AM CDT FRIDAY THROUGH FRIDAY EVENING FOR
TXZ083>085.
FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
FOR TXZ083>090.
&&
22/09/23Hazardous weather outlook, Apr 14, 6:35 PM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
635 PM CDT THU APR 14 2011
OKZ004>048-050>052-TXZ083>090-151000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
635 PM CDT THU APR 14 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS EVENING AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER EAST CENTRAL
AND SOUTHEAST OKLAHOMA.
LOCATION...
THE MODERATE RISK AREA IS EAST OF A LINE FROM MARIETTA TO
ARDMORE...TO SHAWNEE AND CUSHING.
TIMING...
SEVERE STORMS WERE ONGOING...AND ARE EXPECTED TO CONTINUE THROUGH AT
LEAST 10 PM. SOME STORMS MAY NOT EXIT SOUTHEAST OKLAHOMA UNTIL
MIDNIGHT.
IMPACTS...
DESTRUCTIVE HAIL LARGER THAN BASEBALLS.
TORNADOES.
DAMAGING STRAIGHT-LINE WINDS TO 70 MPH.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PLAN TO CONTINUE SEVERE WEATHER OPERATIONS THROUGH
AT LEAST 10 PM THIS EVENING.
DISCUSSION...
BY EARLY EVENING...THE ARRIVAL AND STRENGTHENING OF A LOW PRESSURE
SYSTEM...HAD GENERATED SCATTERED SUPERCELL THUNDERSTORMS IN EASTERN
AND SOUTHERN OKLAHOMA. THE INITIAL STORMS FORMED NEAR A DRYLINE. THE
SEVERE WEATHER RISK WILL CONTINUE THROUGH AT LEAST 10 PM...AS A
PACIFIC COLD FRONT OVERTAKES THE DRYLINE...AND PUSHES DRY...STABLE
AIR EASTWARD INTO THE RISK AREA.
UNTIL THE FRONT ARRIVES...SUPERCELL STORMS ARE LIKELY TO CONTINUE
AFFECTING THE RISK AREA. STRONG INSTABILITY ALONG WITH STRONG WIND
SHEAR...WILL RESULT IN LARGE AND DAMAGING HAIL...AND A RISK OF
TORNADOES. HAIL UP TO SOFTBALL SIZE AND TORNADOES HAD ALREADY BEEN
REPORTED TODAY.
STORMS WILL MOVE QUICKLY EAST AT 25 TO 35 MPH. PEOPLE SHOULD STAY
TUNED TO NOAA WEATHER RADIO OR ANY SOURCE OF CURRENT WEATHER
INFORMATION. HAVE A PLAN...AND MOVE QUICKLY TO SHELTER IF SEVERE
WEATHER WARNINGS ARE ISSUED FOR YOUR LOCATION.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY APR 15.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
BEHIND THE DRYLINE AND PACIFIC FRONT...GUSTY WINDS AND VERY DRY AIR
WILL MAINTAIN EXTREME FIRE WEATHER CONDITIONS OVER CENTRAL AND
SOUTHWEST OKLAHOMA...AND WESTERN NORTH TEXAS...THROUGH LATE EVENING.
A SECOND...STRONGER COLD FRONT...WAS ALSO ENTERING NORTHWEST
OKLAHOMA...AND WILL CAUSE A WIND SHIFT OVERNIGHT...AFFECTING THE
DIRECTION OF ANY ONGOING FIRES.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
THERE IS A CHANCE FOR THUNDERSTORMS FROM NEXT MONDAY THROUGH
WEDNESDAY.
OTHER HAZARDOUS WEATHER...
WITH INTENSE LOW PRESSURE NEARLY STATIONARY IN KANSAS...VERY STRONG
WINDS ARE EXPECTED THROUGHOUT THE DAY ON FRIDAY...OVER MUCH OF THE
REGION WEST OF TULSA TO SHAWNEE TO MARIETTA. GUSTS 40 TO 50 MPH WILL
BE COMMON...AND POTENTIALLY DAMAGING GUSTS NEAR 60 MPH ARE POSSIBLE
FIRE WEATHER CONCERNS WILL REMAIN HIGH.
UNSCHEDULED UPDATES TO THE HAZARDOUS WEATHER OUTLOOK MAY OCCUR
THROUGHOUT THE EVENING.
CJS/BT/BURKEIn the hours before
Special weather statement, Apr 14, 7:53 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
753 PM CDT THU APR 14 2011
OKZ026-150115-
LINCOLN OK-
753 PM CDT THU APR 14 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR LINCOLN COUNTY.
AT 754 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
WARWICK...MOVING NORTHEAST AT 50 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 40 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3556 9694 3569 9710 3595 9677 3588 9664
3581 9661
WRLocal storm report, Apr 14, 8:05 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
805 PM CDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL MILL CREEK 34.40N 96.82W
04/14/2011 E1.75 INCH JOHNSTON OK AMATEUR RADIO
&&
NWSLocal storm report, Apr 14, 8:16 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
816 PM CDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 2 W FITTSTOWN 34.62N 96.67W
04/14/2011 E1.00 INCH PONTOTOC OK PUBLIC
DELAYED REPORT FROM THE PUBLIC.
&&
BAINSpecial weather statement, Apr 14, 8:37 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 837 PM CDT THU APR 14 2011 OKZ041-046-150200- MURRAY OK-CARTER OK- 837 PM CDT THU APR 14 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER AND MURRAY COUNTIES. AT 837 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3 MILES WEST OF LAKE OF THE ARBUCKLES TO 4 MILES SOUTH OF LONE GROVE... MOVING EAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH... WIND GUSTS TO 40 MPH... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3408 9738 3454 9711 3452 9686 3407 9701 WR
Special weather statement, Apr 14, 8:39 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 839 PM CDT THU APR 14 2011 OKZ031-032-042-043-047-048-150200- SEMINOLE OK-COAL OK-HUGHES OK-JOHNSTON OK-PONTOTOC OK-ATOKA OK- 839 PM CDT THU APR 14 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA...COAL...HUGHES... JOHNSTON...PONTOTOC AND SEMINOLE COUNTIES. AT 839 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6 MILES NORTHWEST OF SASAKWA TO 9 MILES WEST OF FITTSTOWN...MOVING EAST AT 55 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3512 9609 3444 9610 3444 9668 3512 9668 WR
Special weather statement, Apr 14, 8:59 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
859 PM CDT THU APR 14 2011
OKZ031-032-041>043-046-047-050-051-150230-
LOVE OK-SEMINOLE OK-COAL OK-HUGHES OK-MURRAY OK-JOHNSTON OK-
MARSHALL OK-PONTOTOC OK-CARTER OK-
859 PM CDT THU APR 14 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...COAL...HUGHES...
JOHNSTON...LOVE...MARSHALL...MURRAY...PONTOTOC AND SEMINOLE COUNTIES.
AT 900 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3
MILES SOUTHEAST OF HOLDENVILLE TO MARIETTA...MOVING EAST AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3463 9624 3386 9680 3385 9686 3394 9690
3395 9693 3392 9700 3385 9700 3382 9707
3383 9720 3386 9717 3390 9720 3386 9727
3469 9668 3513 9644 3509 9607
WRThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 7:13 PM CDT | Tornado Warning | OUN | Hughes | 32 min |
| Apr 14, 7:28 PM CDT | Tornado Warning | OUN | Johnston, Murray, Pontotoc | 47 min |
| Apr 14, 7:53 PM CDT | Special Weather Statement | OUN | Lincoln | 22 min |
| Apr 14, 7:54 PM CDT | Tornado Warning | OUN | Coal, Johnston, Pontotoc | 36 min |
| Apr 14, 7:58 PM CDT | Tornado Warning | OUN | Atoka, Coal | 32 min |
| Apr 14, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 22 min |
| Apr 14, 8:17 PM CDT | Tornado Warning | OUN | Atoka, Coal | 58 min |
| Apr 14, 8:17 PM CDT | Tornado Warning | OUN | Atoka, Johnston | 28 min |
| Apr 14, 8:34 PM CDT | Tornado Warning | OUN | Atoka, Coal, Johnston | 41 min |
| Apr 14, 8:37 PM CDT | Special Weather Statement | OUN | Murray | 23 min |
| Apr 14, 8:39 PM CDT | Special Weather Statement | OUN | Coal, Hughes | 21 min |
| Apr 14, 8:46 PM CDT | Tornado Warning | OUN | Atoka, Coal | 39 min |
| Apr 14, 8:53 PM CDT | Areal Flood Advisory | OUN | Atoka, Coal, Hughes, Murray, Pontotoc | 3 hr |
| Apr 14, 8:59 PM CDT | Special Weather Statement | OUN | Coal, Hughes, Johnston, Marshall | 31 min |
| Apr 14, 9:46 PM CDT | High Wind Warning | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Comanche and 21 more | 24 hr |
| Apr 14, 9:55 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Marshall | 53 min |
| Apr 15, 4:12 AM CDT | Red Flag Warning | OUN | Beckham, Caddo, Comanche, Cotton, Custer, Greer and 8 more | 17 hr |
| Apr 15, 5:35 PM CDT | Freeze Warning | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Comanche and 24 more | 11 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.